CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Sabin-J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2018 | 2017 | 2016
Number of items: 5.

2018

Frank, Rupert L. and Sabin, Julien (2018) Extremizers for the Airy–Strichartz inequality. Mathematische Annalen, 372 (3-4). pp. 1121-1166. ISSN 0025-5831. https://resolver.caltech.edu/CaltechAUTHORS:20180604-091720191

2017

Frank, Rupert L. and Sabin, Julien (2017) Restriction theorems for orthonormal functions, Strichartz inequalities, and uniform Sobolev estimates. American Journal of Mathematics, 139 (6). pp. 1649-1691. ISSN 0002-9327. https://resolver.caltech.edu/CaltechAUTHORS:20170501-160524071

Frank, Rupert L. and Sabin, Julien (2017) Spectral cluster bounds for orthonormal systems and oscillatory integral operators in Schatten spaces. Advances in Mathematics, 317 . pp. 157-192. ISSN 0001-8708. https://resolver.caltech.edu/CaltechAUTHORS:20170428-155217715

2016

Frank, Rupert L. and Lieb, Elliott H. and Sabin, Julien (2016) Maximizers for the Stein–Tomas Inequality. Geometric and Functional Analysis, 26 (4). pp. 1095-1134. ISSN 1016-443X. https://resolver.caltech.edu/CaltechAUTHORS:20161129-084514277

Frank, Rupert L. and Sabin, Julien (2016) The Stein-Tomas inequality in trace ideals. Séminaire Laurent Schwartz - EDP et applications, 15 . Art. No. 12. https://resolver.caltech.edu/CaltechAUTHORS:20170428-154841451

This list was generated on Sun Aug 9 13:58:40 2020 PDT.